Journal of Generalized Lie Theory and Applications

Cheban loops

J. D. Phillips and V. A. Shcherbacov

Full-text: Open access

Abstract

Left Cheban loops are loops that satisfy the identity $x(xy \cdot z) = yx \cdot xz$. Right Cheban loops satisfy the mirror identity $(z \cdot yx)x = zx \cdot xy$. Loops that are both left and right Cheban are called Cheban loops. Cheban loops can also be characterized as those loops that satisfy the identity $x(xy \cdot z) = (y \cdot zx)x$. These loops were introduced by A. M. Cheban. Here we initiate a study of their structural properties. Left Cheban loops are left conjugacy closed. Cheban loops are weak inverse property, power associative, conjugacy closed loops; they are centrally nilpotent of class at most two.

Article information

Source
J. Gen. Lie Theory Appl., Volume 4 (2010), Article ID G100501, 5 pages.

Dates
First available in Project Euclid: 11 October 2011

Permanent link to this document
https://projecteuclid.org/euclid.jglta/1318365486

Digital Object Identifier
doi:10.4303/jglta/G100501

Mathematical Reviews number (MathSciNet)
MR2719414

Zentralblatt MATH identifier
1197.20059

Subjects
Primary: 20N05: Loops, quasigroups [See also 05Bxx]

Citation

Phillips, J. D.; Shcherbacov, V. A. Cheban loops. J. Gen. Lie Theory Appl. 4 (2010), Article ID G100501, 5 pages. doi:10.4303/jglta/G100501. https://projecteuclid.org/euclid.jglta/1318365486


Export citation

References

  • A. S. Basarab. A class of ${\rm WIP}$ loops (Russian). Mat. Issled., 2 (1967), 3–24.
  • A. S. Basarab. A class of ${\rm LK}$-loops (Russian). Mat. Issled., no. 120, Bin. i $n$-arnye Kvazigruppy (1991), 3–7.
  • V. D. Belousov. Foundations of the Theory of Quasigroups and Loops (Russian), Izdat. “Nauka”, Moscow, 1967.
  • R. H. Bruck. A Survey of Binary Systems, Springer-Verlag, Berlin, 1958.
  • A. M. Cheban. Loops with identities of length four and of rank three. II (Russian). In “General Algebra and Discrete Geometry”, pp. 117–120, 164, “Shtiintsa”, Kishinev, Moldova, 1980.
  • B. Coté, B. Harvill, M. Huhn, and A. Kirchman. Classification of loops of generalized Bol-Moufang type, submitted to Quasigroups Related Systems.
  • P. Csörgö. Extending the structural homomorphism of LCC loops. Comment. Math. Univ. Carolin., 46 (2005), 385–389.
  • A. Drápal. On multiplication groups of left conjugacy closed loops. Comment. Math. Univ. Carolin., 45 (2004), 223–236.
  • E. G. Goodaire and D. A. Robinson. A class of loops which are isomorphic to all loop isotopes. Canad. J. Math., 34 (1982), 662–672.
  • M. K. Kinyon and K. Kunen. Power-associative, conjugacy closed loops. J. Algebra, 304 (2006), 679–711.
  • M. K. Kinyon and K. Kunen. The structure of extra loops. Quasigroups Related Systems, 12 (2004), 39–60.
  • M. K. Kinyon, K. Kunen, and J. D. Phillips, On Osborn loops. Unpublished manuscript.
  • W. W. McCune. Prover9, Automated Reasoning Software, Argonne National Laboratory, http://www.cs.unm.edu/~mccune/mace4/, 2005.
  • W. W. McCune and R. Padmanabhan. Automated Deduction in Equational Logic and Cubic Curves. Lecture Notes in Computer Science, Vol. 1095. Lecture Notes in Artificial Intelligence. Springer-Verlag, Berlin, 1996.
  • J. M. Osborn. Loops with the weak inverse property. Pacific J. Math., 10 (1960), 295–304.
  • H. O. Pflugfelder. Quasigroups and Loops: Introduction. Sigma Series in Pure Mathematics, Vol. 7. Heldermann Verlag, Berlin, 1990.
  • J. D. Phillips. A short basis for the variety of WIP PACC-loops. Quasigroups Related Systems, 14 (2006), 73–80.
  • J. D. Phillips. http://euclid.nmu.edu/~jophilli/paper-supplements.html
  • J. D. Phillips. The Moufang laws, global and local. J. Algebra Appl., 8 (2009), 477–492.
  • J. D. Phillips and P. Vojtěchovský. The varieties of loops of Bol-Moufang type. Algebra Universalis, 54 (2005), 259–271.
  • L. R. Soĭkis. The special loops (Russian). In “Questions of the Theory of Quasigroups and Loops”. pp. 122–131, Redakc.-Izdat. Otdel Akad. Nauk Moldav. SSR, Kishinev, 1970.